# SDR QXEA0300099

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 11,754 hours, 16,635 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002A
- Part serial: 455
- Condition: Failed
- Location: Zone 200
- Part time: 16,917 hours, 23,477 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX- NO.1 DC GENERATOR CAUTION LIGHT ILLUMINATED. RAN EMERGENCY CHECKLIST, NO OTHER LIGHTS ASSOCIATED WITH PROBLEM. REMOVED AND REPLACED NO.1 STARTER GENERATOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
